The Migraine Associated Vertigo Community
Read our welcome post, user support wiki & visit our member recommended products page

Side effects of pizotifen?

Hi there

I have been on pizotifen for about 7 weeks now and about 2 1/2 weeks ago I upped my dose to 1mg a night. I’m just curious about side affects as the last day month I have gotten really bad spots / acne erojnd my neck / side of face and now spreading to my forehead, the last couple of du my skin has gotten really dry and sore and now flaking, I can’t touch my face because its so sore and my skin feels like its stretching. Also my arms and legs are burning too! Just wanted to see if anyone else has had this. The meds have stopped slot of headaches and I think it’s helping with the dizzies too but pried that I may have to come off them because of this. I’ve not really done or eaten anything different so can’t be anything else. Would appreciate comments thanks x

This is super late! But I’ve been on pizotifen for about 2 weeks now and all of a sudden this morning woke up with spots all over both cheeks?? I have no idea what could’ve caused it the only new thing is my medication! did yours clear up or did you come off the meds?

Hi there and welcome. Apparently a rash can be a side effect of Pizotifen so I should contact your primary care team for advice. We’re a support group, not medical people so that’s your best move. Helen